The Annals of Applied Statistics

Correction: Efficient regularized isotonic regression with application to gene–gene interaction search

Ronny Luss, Saharon Rosset, and Moni Shahar

Full-text: Open access

Article information

Source
Ann. Appl. Stat., Volume 9, Number 4 (2015), 2266-2267.

Dates
Received: November 2015
First available in Project Euclid: 28 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.aoas/1453994200

Digital Object Identifier
doi:10.1214/15-AOAS895

Mathematical Reviews number (MathSciNet)
MR3456374

Zentralblatt MATH identifier
06560830

Citation

Luss, Ronny; Rosset, Saharon; Shahar, Moni. Correction: Efficient regularized isotonic regression with application to gene–gene interaction search. Ann. Appl. Stat. 9 (2015), no. 4, 2266--2267. doi:10.1214/15-AOAS895. https://projecteuclid.org/euclid.aoas/1453994200


Export citation

References

  • Hochbaum, D. S. and Queyranne, M. (2003). Minimizing a convex cost closure set. SIAM J. Discrete Math. 16 192–207 (electronic).
  • Luss, R., Rosset, S. and Shahar, M. (2012). Efficient regularized isotonic regression with application to gene–gene interaction search. Ann. Appl. Stat. 6 253–283.
  • Maxwell, W. L. and Muckstadt, J. A. (1985). Establishing consistent and realistic reorder intervals in production–distribution systems. Oper. Res. 33 1316–1341.
  • Spouge, J., Wan, H. and Wilbur, W. J. (2003). Least squares isotonic regression in two dimensions. J. Optim. Theory Appl. 117 585–605.

See also